MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 1-3/4" (4.45 CM); WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 1-3/4" (4.45 CM); WIRE, GUIDE, CATHETER
Model Number IPN029791
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
Customer reported prior incidents of "monitoring line is very pliable and it is causing false reading".It was reported "the tubing is very soft (described as similar to our iv tubing) and the diameter is larger than the regular pressure tubing.Both features caused the waveform to be dampened." no specific patient or event details were available.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit warns the user, "do not alter the catheter, guidewire, or any other kit/set component during insertion, use or removal.Indwelling catheter should be routinely inspected for desired patency, security of dressing, and possible migration." a device history record review could not be performed as no lot number was provided and a potential lot could not be determined from a sales history review.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH KIT: 20 GA X 1-3/4" (4.45 CM)
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17287515
Report Number9680794-2023-00528
Device Sequence Number5523453
Product Code DQX
UDI-Device Identifier10801902144550
UDI-Public10801902144550
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN029791
Device Catalogue NumberASK-04020-UCL1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/21/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown